MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. VENACURE 1470 PRO; SURGICAL LASER

QUANTA SYSTEM S.P.A. VENACURE 1470 PRO; SURGICAL LASER
Catalog Number PDMS00252
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is insufficient information at this time to adequately evaluate the event.The adverse event described seems to have been predicted and included in the instruction manual of the device.It would be appropriate to carry out further investigations in order to exclude the correlation of a machine malfunction with the event that occurred.However, it is difficult at this time to determine whether there were errors at the level of clinical procedure, machine setting, as no details of the procedures performed were provided.We are currently in contact with the complainant to gather additional data.
 
Event or Problem Description
An angiodynamics territory manager reported an issue with a venacure 1470 pro laser.The end user reported that they recently had several patient have ehits {endothermal heat-induced thrombosis} during their 1 week follow ups post evlt.

Brand Name
VENACURE 1470 PRO
Common Device Name
SURGICAL LASER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
Manufacturer (Section G)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT   21017
Manufacturer Contact
dario bandiera
via acquedotto, 109
samarate, varese 21017
IT   21017
MDR Report Key19508093
Report Number3004378299-2024-00005
Device Sequence Number7498384
Product Code GEX
UDI-Device Identifier08033945938925
UDI-Public08033945938925
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K181632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPDMS00252
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown